# SDR PNSA110301

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 262
- Aircraft time: 40,667 hours, 33,656 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fitting
- Part number: BVO33020250
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR INSPECTION, MECHANIC FOUND A MELTED CABIN LIGHT FITTING END FOR THE CABIN FLUORESCENT LIGHTING SYSTEM.  THE FIXTURE WAS MELTED AND BURNT AND NOT WORKING AT THE TIME OF INSPECTION.  THERE WERE NO PILOT REPORTS OF ANY SMOKE OR ODOR IN THE CABIN PRIOR TO INSPECTION.  THIS FIXTURE IS MADE OF PLASTIC AND SHOWED SIGNS OF AN OVER HEAT CONDITION.  IT IS NOT KNOWN IF THIS FITTING END WAS EVER REPLACED AFTER THE AIRCRAFT WAS MANUFACTURED.  THE PART WAS REPLACED WITH A NEW UNIT.
